JournalsjemsVol. 24, No. 2pp. 735–736

Erratum to “Uniform K-stability and asymptotics of energy functionals in Kähler geometry”

  • Sébastien Boucksom

    École Polytechnique, Palaiseau, France
  • Tomoyuki Hisamoto

    Nagoya University, Japan
  • Mattias Jonsson

    University of Michigan, Ann Arbor, USA
Erratum to “Uniform K-stability and asymptotics of energy functionals in Kähler geometry” cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

The goal of this note is to indicate a gap in the proof of Theorem 5.6 of [J. Eur. Math. Soc. 21, 2905–2944 (2019)], and the consequences it has on other results in the same paper. Let us stress that the main result (Theorem A), which expresses the slopes at infinity of functionals in algebro-geometric terms, is independent of the flawed result, and thus remains valid.

Cite this article

Sébastien Boucksom, Tomoyuki Hisamoto, Mattias Jonsson, Erratum to “Uniform K-stability and asymptotics of energy functionals in Kähler geometry”. J. Eur. Math. Soc. 24 (2022), no. 2, pp. 735–736

DOI 10.4171/JEMS/1215